# SDR UALA2013012100351

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Damaged
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET ELBOW DUCT FWD FLANGE DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED APU AIR INLET DUCT IAW ESR11 & SRM 51-70-17 & ECRA 4910-01134.
